# SDR QXEA2017102500637

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 25,375 hours, 27,285 cycles
- Engine: Pwc PW150A
- Engine time: 36,219 hours, 37,829 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, LOST THE NR 2 ENGINE OIL PRESSURE AND NR 2 ENGINE ROLLED BACK. SHUTDOWN ENGINE INFLIGHT AND RETURNED TO FIELD. LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  REPLACED THE NR 2 ENGINE.  REPLACED THE NR 2 AC GENERATOR,  OIL COOLER, BETA TUBE, AND OIL COOLER HOSES FOR POSSIBLE CONTAMINATION, AND PROP DOME CLEANING. OPS AND LEAK CHECKED GOOD. RETURNED TO SERVICE.
